RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lavrov, Petr Mikhailovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:358
Abstract pages:3414
Full texts:1396
References:626
E-mail:

http://www.mathnet.ru/eng/person20637
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227345

Publications in Math-Net.Ru
2020
1. I. A. Batalin, K. Bering, P. M. Lavrov, I. V. Tyutin, “Multiplicative renormalizability of Yang–Mills theory with the background field method in the BV formalism”, TMF, 202:1 (2020),  34–46  mathnet; Theoret. and Math. Phys., 202:1 (2020), 30–40
2016
2. I. A. Batalin, P. M. Lavrov, “Conversion of second-class constraints and resolving the zero-curvature conditions in the geometric quantization theory”, TMF, 187:2 (2016),  200–212  mathnet  mathscinet  elib; Theoret. and Math. Phys., 187:2 (2016), 621–632  isi  scopus
2014
3. P. M. Lavrov, O. V. Radchenko, I. V. Tyutin, “Jacobi-type identities in algebras and superalgebras”, TMF, 179:2 (2014),  196–206  mathnet  mathscinet  elib; Theoret. and Math. Phys., 179:2 (2014), 550–558  isi  scopus
2006
4. P. M. Lavrov, O. V. Radchenko, “Fedosov supermanifolds”, TMF, 149:2 (2006),  202–227  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 149:2 (2006), 1474–1496  isi  elib  scopus
2001
5. P. M. Lavrov, P. Yu. Moshin, “Superfield Quantization in the $Sp(2)$-Covariant Formalism”, TMF, 129:3 (2001),  403–414  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 129:3 (2001), 1645–1654  isi
6. P. M. Lavrov, P. Yu. Moshin, “Superfield Quantization in the Lagrangian Formalism”, TMF, 126:1 (2001),  125–135  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 126:1 (2001), 101–109  isi
2000
7. B. Geyer, D. M. Gitman, P. M. Lavrov, “Triplectic quantization of gauge theories”, TMF, 123:3 (2000),  476–484  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:3 (2000), 813–820  isi
1998
8. P. M. Lavrov, P. Yu. Moshin, “Covariant quantization of the Volovich–Katanaev model”, TMF, 114:3 (1998),  399–409  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 114:3 (1998), 313–321  isi
1997
9. P. M. Lavrov, P. Yu. Moshin, “Unitarity conditions for physical $S$-matrix within the BLT quantization scheme”, TMF, 111:1 (1997),  44–62  mathnet  zmath; Theoret. and Math. Phys., 111:1 (1997), 428–441  isi
1996
10. P. M. Lavrov, “Superfield form of $Sp(2)$-covariant quantization method for gauge theories”, TMF, 107:2 (1996),  229–237  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:2 (1996), 602–608  isi
1995
11. P. M. Lavrov, P. Yu. Moshin, “Quantization of Antisymmetric tensor field model in the framework of extended BRST symmetry”, TMF, 104:3 (1995),  420–428  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 104:3 (1995), 1098–1103  isi
12. P. M. Lavrov, P. Yu. Moshin, “Dynamical systems with irreducible constraints in Sp(2) covariant formalism”, TMF, 102:1 (1995),  83–94  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:1 (1995), 60–68  isi
1991
13. P. M. Lavrov, “$Sp(2)$-covariant quantization of gauge theories: Dependence on the gauge”, TMF, 89:2 (1991),  246–252  mathnet  mathscinet; Theoret. and Math. Phys., 89:2 (1991), 1187–1191  isi
14. P. M. Lavrov, V. I. Mudruk, “Statistics of a polymer chain in the presence of random topological constraints”, TMF, 86:3 (1991),  344–352  mathnet  mathscinet; Theoret. and Math. Phys., 86:3 (1991), 235–241  isi
1990
15. P. M. Lavrov, “Effective action for composite fields in gauge theories”, TMF, 82:3 (1990),  402–409  mathnet; Theoret. and Math. Phys., 82:3 (1990), 282–287  isi
1989
16. P. M. Lavrov, I. V. Tyutin, “Symmetry generators in singular theories”, TMF, 79:3 (1989),  359–370  mathnet  mathscinet; Theoret. and Math. Phys., 79:3 (1989), 587–595  isi
1977
17. V. G. Bagrov, I. L. Buchbinder, D. M. Gitman, P. M. Lavrov, “Coherent states of an electron in a quantized electromagnetic wave”, TMF, 33:3 (1977),  419–426  mathnet; Theoret. and Math. Phys., 33:3 (1977), 1111–1116

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020